# SDR SIMA201203101

- Difficulty date: January 30, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 26,180 hours, 24,190 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4391 THE CREW REPORTED AN UNCOMMANDED ROLL TO THE RIGHT AFTER TAKEOFF.  THE FLAPS WERE AT 9 DEGREES.  THE CREW RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND AILERON CONTROL CABLES BELOW SPECIFICATION.  ADJUSTED THE WING AND FUSELAGE SECTORS OF THE AILERON CONTROL SYSTEM IAW EMB-145 AMM 27-11-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
